• Hormone therapy

    Asked by TammyM on Sunday, October 2, 2011

    Hormone therapy

    I have to decide if I want to do hormone therapy. The drug the Oncologist wants to use is called Tamoxifin. I have read all that I can about the drug and its side effects but I want to know about the experiences of people who have used it before.

    9 Answers from the Community

    9 answers
    • islandlady's Avatar
      islandlady

      I have tried 5 hormone therapy drugs and I am allergic to all of them...........they cause me to burn, itch, sting and scratch........feels like fire ants all over my body.....anyone else have this experience?
      Islandlady

      over 8 years ago
    • lynnh's Avatar
      lynnh

      I have been on Tamoxifen for a year. During that time, I had my ovaries removed because I'm BRCA II. Next appointment, my oncologist says she will switch me to another ER prohibitor. The side effects from Tamoxifin and ovarie removal have been hot flashes, weight gain, and facial hair! Facial hair is the worst problem.

      about 8 years ago
    • Kossmore's Avatar
      Kossmore

      I took tamozifen for several years then switched to aromasin. Both have side efects similar to the actual chemo drugs. I had weight gain, memory loss and tiredness.

      about 8 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.